MathSciNet Relay Station
MathSciNet bibliographic data
MR780078 (86h:57019) 57Q45 (57N35 57R40)
Rudolph, Lee Some topologically locally-flat surfaces in the complex projective plane. Comment. Math. Helv. 59 (1984), no. 4, 592–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement